MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an 840 ventilator failed post (power on self test).The ventilator was not on a patient at the time of the event.The evaluation and repair of the device has not been completed.
 
Additional Manufacturer Narrative
The service engineer (se) verified the event and found the o2 flow sensor connector was loose.Connections have been strengthened and the unit passed all testing and operated within the manufacturer specifications.
 
Event or Problem Description
The evaluation and repair of the device has been completed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6606254
Report Number8020893-2017-06350
Device Sequence Number13609912
Product Code CBK
UDI-Device Identifier10884521077065
UDI-Public10884521077065
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number840
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer05/10/2017
05/10/2017
Initial Report FDA Received Date06/01/2017
Supplement Report FDA Received Date08/28/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1